# SDR FQAR20200526004

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: General aviation
- Aircraft: N286PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496109
- Aircraft time: 10,740 hours
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Component: Nose Gear, Piper
- Component part number: 67100013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION OF THE LANDING GEAR, THE TECH SAW WHAT HE THOUGHT WAS A CRACK ON THE NOSE GEAR DRAG LINK MOUNTING LUG ON THE NOSE GEAR, HE WENT OVER THE SUSPECTED CRACK WITH A PROBE AND A 1/2 INCH LONG SECTION OF THE LUG BROKE FREE.  THE SECTION THAT FAILED COVERED THE DRAG LINK BUSHING (P/N 67026-007).  INSPECTED THE OTHER AIRCRAFT IN OUR FLEET WITH NO OTHER CRACKS FOUND.
